Search. Read. Cite.

Easy to search. Easy to read. Easy to cite with credible sources.

Information Technology Journal

Year: 2013  |  Volume: 12  |  Issue: 18  |  Page No.: 4705 - 4709

Ternary Perfect Sequences with a Few Zero Elements

Li Xu-Dong, He Ming-Xing and Wang Jing

Abstract

Ternary perfect sequences which include the binary perfect sequences as special cases, are introduced. The new notions of elementary transformations on ternary perfect sequences are brought forward. Necessary conditions for ternary perfect sequences with k zero elements are proposed. It is proved that there exist no ternary perfect sequences of odd lengths with one zero element and no ternary perfect sequences of odd lengths with two zero elements. It is also proved that there exist no ternary perfect sequences of any length with n adjacent zero elements and n is a positive integer which is greater than 1. An efficient search algorithm for ternary perfect sequences is given.

Cited References Fulltext